As part of your decision to use eCigs, you will be giving up about 4000+ chemicals from your regular cigarettes. Good for you!
If eCigs is new to you, you need to be aware that you will be inhaling nicotine that from filling/refilling your eCig yourself. You could get it right (as most of you will) or you may either get too little or too much nicotine. The symptoms for nicotine overdose can be quite similar (initially) to hypoglycemia. For that reason, here's a guide to nicotine overdose.
Our bodies give us a lot of warning signs and signals when we are being poisoned. Poisoning from nicotine overdose is generally seen in two stages:
- Abdominal pain
- Tachycardia (or dangerously fast heart rate)
- Ataxia (loss of full control of bodily movements)
What you'll most likely notice: Dark gums and lips (possibly purple in appearance due to lack of oxygen in the blood), hearing or vision problems, chest pain, cold sweats, numb cold fingers or toes, headache and bad breath, confusion, anxiety, insomnia, panic attacks, high pulse rate, no appetite, increased blood pressure, fatigue and general weakness.
- Bradycardia (abnormally slow heart action)
- Hypotension (abnormally low blood pressure)
- Central nervous system depression
- And finally, breathing and respiratory failure